# SDR USA2004F00028

- Difficulty date: April 13, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000015
- Engine: Ge CF34*
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Lightning Strike
- Location: Vhf Comm
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT LOST VHF 1, 2 AND 3 SHORTLY AFTER TAKEOFF.  PILOT REPORTED STATIC DISCHARGE AT 12,000 FT.  MAINTENANCE FOUND LIGHTENING STRIKE THAT DAMAGED VHF 1, 2 AND 3 ANTENNA`S.  MAINTENANCE ACTION: COMPLIED WITH LIGHTENING STRIKE INSPECTION.  REPAIRED VHF 1 AND 2 ANTENNAS TO MAINTENANCE FERRY FOR DAMAGE REPAIR.
